# SDR DLM88080087

- Difficulty date: January 16, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 47,431 hours, 36,600 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: K22199SA32
- Part serial: B2069
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON AFT VIBRATION ISOLATOR AT LT ENGINE.  VIBRATION ISOLATOR REPLACED AND WILL BE INSTALLED WITH OPN 7151 RC 805.
